# SDR QXEA2020092800296

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 24,871 hours, 26,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50390106
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN IN AFT GALLEY IS LOOSE HANGING FROM CEILING.  REMOVED FROM SERVICE.  RESECURED OVERHEAD EMERGENCY EXIT SIGN AFT GALLEY AS REQUIRED.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
